# SDR VNAA2010041600008

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 14,282 hours, 14,984 cycles
- Engine: Ge CF343B1
- Engine time: 14,592 hours, 15,262 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Condition: Obstructed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE OIL TEMPERATURE HIGH AND OIL PRESSURE LOW ON CLIMBOUT FROM CAK EN ROUTE TO CLT.  AIRCRAFT DIVERTED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, CLEANED DEBRIS FROM THE LEFT ENGINE LUBE AND SCAVENGE PUMP SCREEN AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
